MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 TITANIUM LOW-PROFILE IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 TITANIUM LOW-PROFILE IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0605510
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a port placement procedure, the device allegedly had a leakage when connected the syringe to the needle.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
The catalog number identified in has not been cleared in the us but is similar to the titanium low-profile implantable port, chronoflex single-lumen, kit, 6f products that are cleared in the us.The pro code and 510 k number for the titanium low-profile implantable port, chronoflex single-lumen, kit, 6f products are identified in common device name and date manufactured by mfr.As the lot number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.The investigation of the reported event is currently underway.
 
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer.The investigation of the reported event is currently underway.D4 (expiry date: 10/2025).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one introducer needle was returned for evaluation.Functional, gross visual and microscopic visual evaluations were performed.The investigation is confirmed for the reported leak and the identified fracture issues, as multiple cracks were observed throughout the introducer needle hub.Upon infusion of water, leaks were observed throughout the introducer needle hub.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 10/2025), g3, h2, h6 (method) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a port placement procedure, the device allegedly had leakage when the syringe connected to the needle.The procedure was completed using another device.There was no reported patient injury.

Brand Name
TITANIUM LOW-PROFILE IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key13963073
Report Number3006260740-2022-01030
Device Sequence Number14696308
Product Code LJT
UDI-Device Identifier00801741025969
UDI-Public(01)00801741025969
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K050310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0605510
Device Catalogue Number0605510
Device Lot NumberREFV3935
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/04/2022
Supplement Date Received by Manufacturer04/07/2022
05/10/2022
Initial Report FDA Received Date03/31/2022
Supplement Report FDA Received Date04/28/2022
05/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown